Header menu link for other important links
On the discontinuity solution of the Lord-Shulman model in generalized thermoelasticity
Published in Elsevier Inc.
Volume: 219
Issue: 20
Pages: 10245 - 10252
The fundamental equations of the problem of generalized thermoelasticity with one relaxation time parameter including heat sources have been written in the form of a vector-matrix differential equation in the Laplace transform domain and then solved by the eigenvalue approach. The inverse transforms for the field variables are obtained in an approximate manner using asymptotic expansion valid for short times. © 2013 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier Inc.